# SDR DALA1132069866

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDE TIE DOWN TRACK HAS CORROSION IN UPPER SURFACE FROM BS 851 TO 1068.  REMOVED CORROSION ON RT TIEDOWN TRACK OUT OF LIMITS PER SRM 53-05 FIG 4C.  REMOVED PER SRM 51-30-1 AND 51-30-5.  FABED NEW TIEDOWN TRACK, SRM 53-23 FIG 10 AND DWG NR 5922349, SRM 51-10-4.  TREATED AND PRIMED PER SRM 51-10-3.  INSTALLED TIEDOWN TRACK PER SRM 51-30-1 AND 51-30-5.
